I have been receiving pain management for approximately ten years due to severe spinal damage including nerve damage. My body has become tolerant to all the pain meds that I've been prescribed by my pain management specialists, and I constantly go through withdrawl symptoms (anxiety, sweating, sleeplessness, etc.. several times per day, usually several hours after taking my prescribed medications, only to have them subside after when I take my next scheduled dosage prescribed. I always be sure to take them at the same time everyday, as prescribed, but I go through these "withdrawl symptoms" on a daily basis... and always wake up daily with all these symptoms. I just explained) while taking my meds per the recomended dosages. It's really taking a toll on me due to this. I've discussed this with my doctors, and have tried various meds to try and combat these effects, but nothing seems to work. If you could please explain if robaxin may help diminish the symptoms, or recomend any other meds that could help diminish this... even if its just in a small way, it would be highly appreciated. Please let me know. I Thank you in advance for your help, or even just for your attempt to do so ... Thank you
The Robaxin may help the pain in as much as it is muscle related. Not so sure that it is going to help withdrawal symptoms if that is in fact what is going on. Have you considered other nonnarcotic pain medicines for nerve pain such as Lyrica or Cymbalta? Each of these is a nonaddictive, non narcotic pain reliever that targets nerve pain. Might ask the pain doc about each.
I must say that having withdrawal symptoms that quickly after taking a dose of opiate pain reliever sounds more like side effects than withdrawal. Not that it makes any difference, as you still need relief. I would investigate other avenues of pain relief such as the muscle relaxant, Robaxin, or the nerve pain relievers, Lyrica or Cymbalta, depending on the source of your pain. Your other alternative is a non steroidal anti inflammatory such as Celebrex.
Hope you get relief soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2011 • 1 answer
Posted 19 Oct 2011 • 2 answers
Posted 22 Nov 2011 • 1 answer
Posted 11 Feb 2012 • 1 answer
Posted 16 Apr 2016 • 0 answers